My last period started on Dec 26 and ended Jan 1. My boyfriend and I had sex for the first time Jan 3 and we used a condom and he came in me. It wasnt until after he pulled out we realized the condom broke. 40 mins later i go to the store and take Plan b. Its been 6 days since i took the pill and i started experiencing a dark brown discharge or what could be a period. My question is, is this the pill side effects or could i be pregnant? Please help, im freaking out!
The answer is you could be pregnant, as Plan B isn't 100% guaranteed to prevent pregnancy, but it could also be Plan B, which gives hormonal symptoms, such as the ones you are experiencing. However, it's way too soon to be getting pregnancy symptoms, so the side effects you're experiencing now are definitely from Pan B.
It's a huge dose of hormone. You can get many symptoms that you might get on a period or if you were pregnant. You may find you spot, or bleed properly, for days or even a week, & that your next period is likely to be late.
You can do a pregnancy test once you don't get your period, to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2016 • 1 answer
Updated 1 Jul 2016 • 1 answer
Updated 4 Nov 2016 • 1 answer
Updated 30 Aug 2017 • 1 answer
On Feb 27 I had sex and he came inside, the next day I took Plan B. Week after I had brown discharge
Updated 6 days ago • 1 answer